# SDR ASOA06217

- Difficulty date: February 22, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 370
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Rt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, THE RT ENGINE AUTOMATICALLY SHUTDOWN AND FEATHERED.  THE CREW ATTEMPTED TO RESTART THE RT ENGINE BUT WAS UNSUCCESSFUL.  THE QRH WAS COMPLIED WITH AN AN EMERGENCY WAS DECLARED.  A SINGLE ENGINE LANDING WAS PERFORMED SAFELY.  REVEALED THAT THE EEC WAS FAULTY. FOLLOWING  REPLACED THE EEC, THE ENGINE PASSED OVERHAUL LEVEL PERFORMANCE TESTING. OPS CHECK GOOD. THE ENGINE WAS RETURNED TO SERVICE.
